# SDR NACA2024041100007

- Difficulty date: April 11, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LH WINDOWS PLUG PANE , BETWEEN STA907 AND STA927 (L:2",W:0.5")
